MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1610C199E
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 03/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: failure to follow instructions (oversizing the stent graft).
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment an abdominal aortic aneurysm.It was reported that an unknown date the patient presented for another medical condition and the ct revealed that there was endurant iliac limb occlusion.The endurant right iliac limb up to the aortic bifurcation was occluded.No intervention was performed due to multiple infections that the physician noted were unrelated to the device or procedure.The physician stated that the cause of the event was related to the oversizing of the endurant iliac limb.No clinical sequelae were reported and the patient is being monitored by their physician.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6500588
Report Number2953200-2017-00619
Device Sequence Number687501
Product Code MIH
UDI-Device Identifier00643169467620
UDI-Public00643169467620
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2018
Device Model NumberETLW1610C199E
Device Catalogue NumberETLW1610C199E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2017
Supplement Date Received by Manufacturer03/24/2017
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR